| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (moisture ingress) issue.The reporter alleged moisture was behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 30-jul-2018 with the following findings: during investigation, there were.Unexplained pump reboots observed in the black box.Battery compartment was cracked above & below the bumper pad.The pump was returned with moisture behind the display lens.There was no damage found to battery compartment or returned battery cap.Returned battery cap fully attaches to the pump and was used to complete a 24hr duration test; no power interruptions were duplicated during this time.A leak test failed due to cover crack on front of pump between lens bezel and case seal.Removed pump cover; internal moisture was observed on the pcb & internal components.